Ueber die Einführung der irrationalen Zahlen.

M. Pasch

Mathematische Annalen (1892)

  • Volume: 40, page 149-152
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pasch, M.. "Ueber die Einführung der irrationalen Zahlen.." Mathematische Annalen 40 (1892): 149-152. <http://eudml.org/doc/157589>.

author = {Pasch, M.},
journal = {Mathematische Annalen},
pages = {149-152},
title = {Ueber die Einführung der irrationalen Zahlen.},
url = {http://eudml.org/doc/157589},
volume = {40},
year = {1892},

AU - Pasch, M.
TI - Ueber die Einführung der irrationalen Zahlen.
JO - Mathematische Annalen
PY - 1892
VL - 40
SP - 149
EP - 152
UR - http://eudml.org/doc/157589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.